# SDR JJBA20231120012

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 47,029 hours, 30,171 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 971809MODA
- Part serial: MX688014
- Condition: Inoperative
- Location: Unknown
- Part time: 40,358 hours, 27,459 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HYD SYS 1 FAIL. FOUND ENGINE DRIVEN PUMP AT FAULT, REMOVED AND INSPECTED PRESSURE AND CASE DRAIN FILTERS. OPS AND LEAK CHECK SAT. NO DEFECTS NOTED. REMOVED AND REPLACED ENGINE DRIVEN PUMP #1. REMOVED AND REPLACED E1 HYD EDP DUE TO LEAKS FOUND AFTER OPS CHECK. OPS CHECK SAT. NO LEAKS OR DEFECTS NOTED.
